Open Access
22 August 2005 Periods for holomorphic maps via Lefschetz numbers
Jaume Llibre, Michael Todd
Abstr. Appl. Anal. 2005(6): 575-579 (22 August 2005). DOI: 10.1155/AAA.2005.575


We characterise the set of fixed points of a class of holomorphic maps on complex manifolds with a prescribed homology. Our main tool is the Lefschetz number and the action of maps on the first homology group.


Download Citation

Jaume Llibre. Michael Todd. "Periods for holomorphic maps via Lefschetz numbers." Abstr. Appl. Anal. 2005 (6) 575 - 579, 22 August 2005.


Published: 22 August 2005
First available in Project Euclid: 3 October 2005

zbMATH: 1112.58010
MathSciNet: MR2202948
Digital Object Identifier: 10.1155/AAA.2005.575

Rights: Copyright © 2005 Hindawi

Vol.2005 • No. 6 • 22 August 2005
Back to Top